# SDR DL738020530

- Difficulty date: May 10, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 1,037 hours, 489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8100017502
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT SIGN BASE BROKEN.  REPLACED LT ASSY.
